Posted by sailpappy (220.127.116.11) on June 21, 2000 at 10:02:11:
In Reply to: Depakote posted by Karen(steve's Mom) on June 21, 2000 at 09:12:11:
Being a Grandfather that's raising his 2 1/2 year old that has chronic health problems makes me very sympathetic for you!
It's very hard to sit by and watch your child/grandchild suffer, while feeling almost helpless, you seem to be on the rigth track though!
I didn't follow all the post but I'm sticking my 2 cents worth in here anyway.
I didn't catch the fact that your son was taking Prednisone as well as the Depakote. In the post where you mentioned the chest pains from the Depakote it didn't make any sense to me, but now knowing that he is on prednisone also might change the dynamic of the situation.
If he has been on the prednisone for over 4 or 5 day, a delay or a skipped dose might cause him tpo have chest pains, as the prednisone causes the adrenal gland to stop produciong and adrenilan is the fuel that drives the heart muscle. Ergo the reason for building up slowly and reducing off slowly to avoid heart failure!
Is it possible that due to the headaches or what ever reason he might have skipped a dose of the prednisone before taking the Depakote?
You can find all the information you might need on the Depakote on the manufacturers web site.
www.rxabbott.com, Just a thought from a feeble old land locked sailor! Sailpappy
Post a Followup